# SDR QXEA2024051400125

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 18,643 hours, 12,181 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED AT THE RIGHT WING AROUND RIB 11 YA5236. LOWER WING SKIN PANEL/GAP FASTENER AREA. AIRCRAFT OUT OF SERVICE FOR REPAIRS.
